# SDR ASOA201201082

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 601R332353S
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHIELD SIDE POST AFT LOWER SUPPORT BRACKET CRACKED.  REMOVED CRACKED PILOT WINDSHIELD AFT LOWER POST BRACKET.  FIT, DRILLED AND INSTALLED NEW BRACKET IAW SRM 51-42-21.
